MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/14MM

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/14MM
Model Number 02.07.0414PSF
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17-dec-2020: lot 175282: (b)(4) items manufactured and released on 14-aug-2017.Expiration date: 20-jul-2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient had primary knee surgery and was implanted with competitor components.On (b)(6) 2020, the patient came in for reasons unknown and had the competitor implants revised with medacta.During the revision knee surgery, while the surgeon was implanting the final insert implant, the screw broke.The surgeon was not able to extract the broken threads and ended up cementing the bearing into the tibial tray to complete the case.There was no delay in the surgery and a consignment set was utilized.The surgery was completed successfully.A 6 nm screwdriver has been used.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/14MM
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11043171
Report Number3005180920-2020-00938
Device Sequence Number2692440
Product Code JWH
UDI-Device Identifier07630030817847
UDI-Public07630030817847
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2022
Device Model Number02.07.0414PSF
Device Catalogue Number02.07.0414PSF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2020
Initial Report FDA Received Date12/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;